# SDR UALA2009031000399

- Difficulty date: February 5, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 77,208 hours, 12,420 cycles
- Engine: Pwa PW4060
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 380029817
- Part serial: 62020
- Condition: Making Metal
- Location: Apu Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GEARBOX CHIP DETECTOR HAS AT LEAST 3 PARTICLES ABOVE .050 IN ADDITION TO SEVERAL SMALLER SHINY CHIPS ACCUMULATED.  REPLACED APU.  APU OPS CHECK AND LEAK CHECK GOOD.
